# SDR CA090807008

- Difficulty date: July 17, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 30,626 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2423FD
- Condition: Inoperative
- Location: Air Con Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND COOLING FAN FAILED DURING OPERATION.
